I'm a little confused by some things.
Did you get an antibiotic? If you did, what did you get? You said, "he hesitated but have it to me." I think you mean "gave it to me", but I want to make sure.
"Latest symptom was a red rash on the whole half of my scrotum"- what does the whole half of your scrotum mean?
You could have herpes in your urethra. The level of pain you are describing is consistent with it, but is it still only hurting after you pee? If it isn't hurting when you pee, it's probably not herpes in your urethra. That would probably feel like razor blades, and bring you to your knees.
However, clearly something is happening, maybe a couple of things.
I can't diagnose you - I'm not a doctor, and if I were, I haven't examined you. These are just possibilities.
Peeling, flaky skin is usually suggestive of a fungal infection (yeast, jock itch, etc.), and you could absolutely have burning with that. That could be from the antibiotic use, or if she had a yeast infection, or even an oral yeast infection, when she used her spit.
You might also have an anal fissure, which is a tear in the lining of the anus. It can happen from straining, passing large stools, having diarrhea. Most of the time, it doesn't cause that many symptoms, and heals on its own, but we've had a lot of people, especially men, who have symptoms like you do and end up having an anal fissure.
You were are really low risk for herpes. Condoms don't offer 100% protection, but they do offer significant protection.
Have you seen a dermatologist? Or has any doc seen the current peeling skin? A fungal infection is pretty easy to identify.